Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Local and global $ C$-regularity


Author: Nihat Gökhan Gögüs
Journal: Trans. Amer. Math. Soc. 360 (2008), 2693-2707
MSC (2000): Primary 32U15
Published electronically: December 11, 2007
MathSciNet review: 2373330
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A bounded domain $ D$ is called $ c$-regular if the plurisubharmonic envelope of every continuous function on $ \overline D$ extends continuously to $ \overline D$. We show using Gauthier's Fusion Lemma that a domain is locally $ c$-regular if and only if it is $ c$-regular.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 32U15

Retrieve articles in all journals with MSC (2000): 32U15


Additional Information

Nihat Gökhan Gögüs
Affiliation: Department of Mathematics, 215 Carnegie Hall, Syracuse University, Syracuse, New York 13244
Address at time of publication: Faculty of Engineering and Natural Sciences, Sabanci University, Orhanli, Tuzla, 34956, Istanbul, Turkey
Email: nggogus@syr.edu, nggogus@sabanciuniv.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-07-04400-5
Received by editor(s): October 28, 2005
Received by editor(s) in revised form: August 2, 2006
Published electronically: December 11, 2007
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.